Drug Addiction Affects All Ohioans: Know the warning signs

naloxone.jpg

Know the facts:

Accidental overdoses kill over 11 people every day 

in Ohio.

Opiate pain pills, fentanyl, and heroin are all opioids.

One in five Ohio residents knows someone struggling with heroin addiction.

Naloxone is a medication used to reverse the effects 

of an opioid overdose.

Know the signs of opioid abuse or addiction:

Sudden dramatic weight loss

Changes in expected emotional response and rapid mood swings

Dramatic changes in sleep patterns

Constipation without reasonable explanation

Small or pinpoint pupils

Unexplained missing personal items and money

Know the symptoms of opioid overdose:

Bluish nail beds and lips, pale or grayish skin tone

Noisy and irregular breathing, respiratory arrest, cardiac arrest

Know where to get assistance for you or your loved one:

If you suspect an overdose, call 911. 

For nonemergency assistance, call the Ohio Department of Mental Health and Addiction Services Toll-Free Bridge Line at 1-877-275-6364 for local resources, or visit 

www.RecoveryIsBeautiful.org.